# SDR 2022FA0000593

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: General aviation
- Aircraft: N23VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0241
- Aircraft time: 809 hours, 767 cycles
- Engine: Wilint FJ335A
- Engine time: 809 hours, 767 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL VAVLE BOTH FAIL
